I can feel the thread of Juvederm injection, is this normal?
I just had my first juvederm injection. I love the results however when the doctor was injecting a marionette line it hurt much worse than the other side and I first thought it felt numb..when I got home I realized I can feel I think what is called the thread, will this dissolve or it is normal, I plan to call the office but am curious what other specialist have to say.
A: Juvederm injected too superficially
If you can feel the Juvederm beneath the skin, it may have been injected too superficially or close to the skin’s surface. Certain areas have very thin skin (under eyes) and the Juvederm product needs to be injected fairly deeply to avoid a visible bulge or a palpable bulge. The bulge will eventually resolve as this product only lasts about 6-8 months. However if the bump/bulge troubles you, I would recommend you ask your injector to consider injecting Hyaluronidase, which is a chemical that can help dissolve the active ingredient in the Juvederm.